default-icon

Pain in legs and arms

My wife take thyriod medicine from last 3 years. now a day she ask for pain in legs and arms. her hair was also fallen pls tell me what can i do
views-icons 58 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Pain in legs and arms

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. As my colleague said, your history is incomplete. She may be suffering from deficiency of calcium and VIT D3 which can also cause hair fall. As a prophylactic measure take a tab. Supracal pro once a day for a month and tab. D3 must 60k once a week for 2 months. Have lots of fruits, vegetables and greens. Have foods which have a high biotin content because biotin helps in hair health. Kindly consult a dermatologist for further help regarding the hair fall. Best regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navya G Bangalore | General Physician
Answered
Hi there.. I can understand your concern.. but your history is incomplete.. you haven't mentioned what thyroid disease she has, whether hypothyroidism or hyperthyroidism and what medications she is taking and how much dose.. if she is hypothyroid and taking thyroxine tablets then muscle pain is common with it.. taking please consult your physician for further management they will do the needful..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO